Spectral theory of closed distributive operators. (English) Zbl 0042.12103

Full Text: DOI


[1] S. Banach Théorie des opérations linéaires, Warsaw, 1932.
[2] T. J. I’A. Bromwich Theorems on matrices and bilinear forms, Proc. Camb. Philos. Soc. vol. 11 (1900–02) pp. 75–89.
[3] Nelson Dunford Spectral theory. I. Convergence to projections. Trans. Amer. Math. Soc. vol. 54 (1943) pp. 185–217. · Zbl 0063.01185
[4] 0Spectral theory. Bull. Amer. Math. Soc. vol. 49 (1943) pp. 637–651. · Zbl 0063.01184 · doi:10.1090/S0002-9904-1943-07965-7
[5] G. Frobenius Über die cogredienten Transformationen der bilinearen Formen, Sitzungsberichte der k. preussischen Akad. d. Wissenschaften zu Berlin, first half volume for 1896, pp. 7–16.
[6] E. Hille Functional Analysis and Semi-Groups, Amer. Math. Soc. Colloquium Publications, vol. XXXI, New York, 1948. · Zbl 0033.06501
[7] E. R. Lorch On a calculus of operators in reflexive vector spaces. Trans. Amer. Math. Soc. vol. 45 (1939) pp. 217–234. · doi:10.1090/S0002-9947-1939-1501988-6
[8] 0The spectrum of linear transformations, Trans. Amer. Math. Soc. vol. 52 (1942) pp. 238–248. · Zbl 0060.27203 · doi:10.1090/S0002-9947-1942-0008121-0
[9] A. E. Taylor The resolvent of a closed transformation, Bull. Amer. Math. Soc., vol. 44 (1938) pp. 70–74. · doi:10.1090/S0002-9904-1938-06684-0
[10] 0Analysis in complex Banach spaces, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 652–669. · Zbl 0063.07311 · doi:10.1090/S0002-9904-1943-07968-2
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.